Alert archive / Ohio / Gale Warnings in 2026
Gale Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Feb 6, 2026, 1:59 AM EST. It took effect at Feb 6, 2026, 7:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2026, 1:59 AM EST (06:59 UTC)
- In effect from
- Feb 6, 2026, 7:00 PM EST
- Expired
- Feb 7, 2026, 7:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
246 WHUS71 KCLE 060659 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 159 AM EST Fri Feb 6 2026 LEZ142>148-162>168-061500- /O.UPG.KCLE.GL.A.0003.260207T0000Z-260207T1200Z/ /O.NEW.KCLE.GL.W.0005.260207T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 159 AM EST Fri Feb 6 2026 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... * WHAT...Northwest winds 25 to 35 knots with gusts up to 40 knots expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Conneaut OH, and the open waters of Lake Erie from Maumee Bay to Conneaut OH. * WHEN...From 7 PM this evening to 7 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
5 follow-up statements
172 WHUS71 KCLE 061526 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1026 AM EST Fri Feb 6 2026 LEZ142>148-162>168-062330- /O.CON.KCLE.GL.W.0005.260207T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 1026 AM EST Fri Feb 6 2026 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... * WHAT...Northwest winds 25 to 35 knots with gusts up to 45 knots expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Conneaut OH, and the open waters of Lake Erie from Maumee Bay to Conneaut OH. * WHEN...From 7 PM this evening to 7 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. Some ice movement is possible as well with the strong winds over the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
887 WHUS71 KCLE 061953 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 253 PM EST Fri Feb 6 2026 LEZ142>148-162>168-070400- /O.CON.KCLE.GL.W.0005.260207T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 253 PM EST Fri Feb 6 2026 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... * WHAT...Northwest winds 30 to 35 knots with gusts up to 45 knots expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Conneaut OH, and the open waters of Lake Erie from Maumee Bay to Conneaut OH. * WHEN...From 7 PM this evening to 7 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. Some ice movement is possible as well with the strong winds over the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
247 WHUS71 KCLE 070310 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1010 PM EST Fri Feb 6 2026 LEZ142>148-162>168-071115- /O.CON.KCLE.GL.W.0005.000000T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 1010 PM EST Fri Feb 6 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Northwest winds 25 to 35 knots with gusts up to 40 knots. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Conneaut OH, and the open waters of Lake Erie from Maumee Bay to Conneaut OH. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Movement of the ice on Lake Erie is possible due to the strong winds and may cause shipping channels to close. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
393 WHUS71 KCLE 070806 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 306 AM EST Sat Feb 7 2026 LEZ142>148-162>168-071200- /O.CON.KCLE.GL.W.0005.000000T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 306 AM EST Sat Feb 7 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 25 to 35 knots with gusts up to 40 knots. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Conneaut OH, and the open waters of Lake Erie from Maumee Bay to Conneaut OH. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Movement of the ice on Lake Erie is possible due to the strong winds and may cause shipping channels to close. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
020 WHUS71 KCLE 071151 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 651 AM EST Sat Feb 7 2026 LEZ142>148-162>168-071300- /O.EXP.KCLE.GL.W.0005.000000T0000Z-260207T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- 651 AM EST Sat Feb 7 2026 ...GALE WARNING WILL EXPIRE AT 7 AM EST THIS MORNING... Winds will fall below gale force criteria, but will still gust 20-30kts today. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 6, 12:18 AM EST, 1 hour 41 minutes earlier. Its key messages:
- 1.) Light, accumulating snow may produce minor travel impacts areawide late tonight through early Friday afternoon. A cold front will swing through Friday evening, producing snow squalls, strong gusty winds, and patchy to areas of blowing snow. 2.)Dangerous cold temperatures and wind chills are expected areawide Friday night through Sunday morning. 3.) Temperatures should rebound to near normal values by the middle of next week ahead of the next potential weather system, which may bring a mix of rain and snow.
Area forecast discussion, Feb 6, 12:18 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1218 AM EST Fri Feb 6 2026
.WHAT HAS CHANGED...
An Extreme Cold Watch Warning has been issued for northwest
Pennsylvania Friday night into Saturday morning with wind
chills of -25 to -30 degrees. A cold weather advisory has been
issued for northern Ohio Friday night into Saturday morning with
wind chills of -15 to -24 degrees. Widespread accumulating
snow, heavy at times, is expected affect our entire region
tonight through Friday evening. A Winter Weather Advisory was
issued for Geauga and Erie, PA, which is where the best
potential for 3 to 5 inches of snowfall. There is some potential
for the advisory to expanded to other parts of the snowbelt in
Northeast Ohio and Northwest Pennsylvania.
&&
.KEY MESSAGES...
1.) Light, accumulating snow may produce minor travel impacts
areawide late tonight through early Friday afternoon. A cold
front will swing through Friday evening, producing snow squalls,
strong gusty winds, and patchy to areas of blowing snow.
2.)Dangerous cold temperatures and wind chills are expected
areawide Friday night through Sunday morning.
3.) Temperatures should rebound to near normal values by the
middle of next week ahead of the next potential weather system,
which may bring a mix of rain and snow.
&&
.DISCUSSION...
KEY MESSAGE 1...
Snow, Gusty Winds, and Blowing Snow:
A weak shortwave is currently tracking trough the Lower Great
Lakes and into the Upper Ohio Valley this evening. There is also
a warm front stretched from north to south over the western and
central Great Lakes region that will move through our area
tonight. Short term forecast guidance indicates that the areas
of light to pockets of moderate snow just west of our area
should gradually decrease in coverage as it advances eastward
tonight. We have mentioned chance POPs for light snow this
evening and overnight for mainly areas along and north of the
Highway 30 corridor. A light dusting of snowfall up to half an
inch is possible overnight with this round of light snow.
The next round of snow will arrive Friday morning and could
impact some of the morning commute. There is a slightly stronger
shortwave currently north of Minnesota that will quickly track
southeastward into our area by Friday morning. This weather
system is ahead of the Arctic front that will arrive late Friday
afternoon/evening. The shortwave system Friday morning will
bring areas of widespread light to pockets of moderate snow to
the area. The timing of the round of snow for Friday morning
will be between 7am and 1 pm.
There may be a lull in the light snow Friday afternoon. Then,
the Arctic front will sweep through the area starting late
Friday afternoon into the early evening. The latest 12z and 18z
hi-res forecast model guidance shows the Arctic front arriving
in NWOH and around the Toledo area around 4 pm and 6 pm. The
front will arrive in the Cleveland area between 5 pm and 7 pm
and the Erie, Akron, Canton, Youngstown area between 6 pm and 8
pm. The guidance shows the potential for a broken line of
heavier snow showers or possible snow squalls along the passage
of the Arctic front Friday evening which may impact the evening
commute. The impacts for Friday evening's commute could include
brief bursts of heavier snow, gusty winds up to 40 mph, and
visibility dropping to less than 1 mile. Behind the Arctic
front, lake effect snow showers will be likely Friday evening
gradually tapering off into early Saturday morning for the
primary and secondary Snowbelt. Some lake effect snow squalls
will be possible for a short time period later Friday evening.
Total snowfall expected from tonight through early Saturday
morning will be 1 to 2 inches for northwest Ohio. 1 to 3 inches
of snowfall for areas closer to central Ohio. For most of the
Snowbelt 2 to 4 inches of snowfall is expected. There is a
winter weather advisory for inland Erie County Pa, Geauga and
Cuyahoga Counties for total snowfall of 3 to 5 inches.
KEY MESSAGE 2...
Dangerous Cold Weather:
An Arctic front will bring another blast of dangerous cold
weather Friday night through early Sunday morning. Overnight low
temperatures Friday night into Saturday morning will drop down
between 5F and -5F. Gusty northwest winds 15 to 25 mph will
cause wind chill values to drop between -15F to -25F. An Extreme
Cold Warning has been issued Friday night into Saturday morning
for NWPA with expected wind chill below -25F. A Cold Weather
Advisory has been issued Friday night into Saturday morning for
northern Ohio with expected wind chill between -15F and -24F.
High temperatures on Saturday will only reach into the single
digits to lower teens. Wind chill values Saturday afternoon will
stay mostly sub-zero. Overnight low temperatures will drop again
between 3F to -8F Saturday night into early Sunday morning. The
wind chill values will drop back to -5F to -15F. Additional cold
weather advisories may be needed for parts of NEOH and NWPA
Saturday night into Sunday morning. High temperatures on Sunday
will start to climb upward into the middle teens to around 20
degrees. It will be another frigid night Sunday night down in
the single digits to lower teens.
KEY MESSAGE 3...
Near Normal Temperatures Return Next Week:
The forecast model guidance shows a return to near normal or
seasonable average temperatures back in the forecast by the
middle of next week. The overall weather pattern will flatten
out and become somewhat zonal by the middle of next week. This
change of pattern will favor near normal temperatures back into
the 30s to low 40s for highs and overnight lows in the 20s.
There next weather system to potentially bring impacts to the
region may arrive late Tuesday night through Thursday. There is
quite a bit of uncertainty with the strengthen and track of the
system this far out because of the big change in the overall
weather pattern. We will mention in the forecast the potential
for a wintry mix and/or rain at this time during the middle of
next week. Stay tuned!
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
A low pressure system is expected to move southeast across the
Great Lakes region through Friday, bringing a multitude of
hazards, including low ceilings, low visibility with snow, snow
squalls, and strong wind gusts.
Currently, most of the area is underneath overcast skies with
mid-level clouds, but as the system approaches, should see a
cloud deck with MVFR ceilings and light snow move in from the
northwest. Initially, conditions will be variable in the 2-5 SM
and 1,500 to 5,000 ft tonight before becoming predominantly IFR
with ceilings varying in the 800 to 1,500 ft range and
visibilities in the 1 to 2 SM range through the Friday morning
hours. It's possible there will be a 1-3 hour period of moderate
snow producing visibilities down to about 1/2 SM at times,
especially towards the western portion of our forecast area
(i.e. KTOL, KFDY, KMFD area). Conditions should improve to
mostly MVFR by early-mid afternoon.
A strong cold front will swing through Friday evening,
accompanied by snow showers/squalls that could briefly produce
visibilities as low as 1/2 SM at times. The best potential for
snow squalls and brief, moderate to heavy snow will be east and
south of I-71 after 23Z Friday. West to southwest winds of
around 10 knots preceding the front will sharply become northwest
and increase to gusts of 30 to 40 knots. Even outside of any
snow showers, strong wind gusts could produce lower visibility
(mostly MVFR) due to blowing snow.
Outlook...Non-VFR with lake effect snow and clouds could
linger into Saturday. Light snow is possible on Sunday.
&&
.MARINE...
Lake Erie continues to remain primarily ice covered, although
some cracks in the ice have been observed on satellite imagery,
especially across shipping channels. This ice is expected to
persist into the future, however there is a potential for some
shifting ice come Friday night into Saturday as a potent Alberta
Clipper brings a cold front east late Friday. Behind this cold
front, winds will shift to northwesterly and increase to gales
across the Western and central basins, with 20-30 knots possible
in the eastern basin. As a result, a Gale Watch has been issued
for Friday night. These strong winds have the potential to
shift ice and close the existing shipping channels in addition
to some compaction of ice along the shoreline. Winds will
gradually calm throughout the day on Saturday and then remain
that way into at least next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Cold Weather Advisory from 1 AM to noon EST Saturday for
OHZ003-006>014-017>023-027>033-036>038-047-089.
Winter Weather Advisory from 7 AM this morning to 1 AM EST
Saturday for OHZ011-013.
PA...Winter Weather Advisory from 7 AM this morning to 1 AM EST
Saturday for PAZ002.
Extreme Cold Warning from 1 AM to noon EST Saturday for
PAZ001>003.
MARINE...Gale Watch from this evening through Saturday morning for
LEZ142>148-162>168.
&&
DISCUSSION...77
AVIATION...Saunders
MARINE...04Hazardous weather outlook, Feb 5, 2:52 PM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 252 PM EST Thu Feb 5 2026 OHZ003-006>010-012-014-017>023-027>033-036>038-047-089-062000- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Lake-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore- 252 PM EST Thu Feb 5 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST SATURDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Cold Weather Advisory. Widespread light snow is expected Friday into Friday evening, associated with the approach and passage of an Arctic front. Snow accumulations of a couple inches are possible. Sub- zero wind chills are expected during the overnight through morning hours of this weekend. The coldest wind chills are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ002-062000- Southern Erie- 252 PM EST Thu Feb 5 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY... ...EXTREME COLD WARNING IN EFFECT FROM 1 AM TO NOON EST SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Extreme Cold Warning. Widespread light to moderate snow is expected overnight tonight through Friday evening, associated with the approach and passage of an Arctic front. Snow accumulations up to several inches are expected. Sub-zero wind chills are expected during the overnight through morning hours of this weekend. The coldest wind chills are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-003-062000- Northern Erie-Crawford- 252 PM EST Thu Feb 5 2026 ...EXTREME COLD WARNING IN EFFECT FROM 1 AM TO NOON EST SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Cold Warning. Widespread light snow is expected Friday into Friday night, associated with the approach and passage of an Arctic front. Snow accumulations of several inches are possible. Sub- zero wind chills are expected during the overnight through morning hours of this weekend. The coldest wind chills are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-013-062000- Cuyahoga-Geauga- 252 PM EST Thu Feb 5 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY... ...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST SATURDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Cold Weather Advisory. Widespread light to moderate snow is expected overnight tonight through Friday evening, associated with the approach and passage of an Arctic front. Snow accumulations up to several inches are expected. Sub-zero wind chills are expected during the overnight through morning hours of this weekend. The coldest wind chills are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>148-162>168-062000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 252 PM EST Thu Feb 5 2026 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-149-169-062000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 252 PM EST Thu Feb 5 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:39 PM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain | 51 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.